| Catalog Number |
MX6760 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
As reported, the inside of the packaging for a 6/7f mynx control vascular closure device (vcd) was not closed, which caused the device to fall on the floor.There was no reported patient injury.The customer stated that usually all 3 tabs are sealed.The device will not be returned for evaluation.
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.Additional information is pending and will be submitted within 30 days upon receipt.